# SDR SWIA200514828

- Difficulty date: March 30, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 1,754 hours, 1,115 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 84897132
- Part serial: 647
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 1,744 hours, 1,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB CH2 INOPERATIVE STATUS MESSAGE.  REPLACED HSTA MOTOR NR 2 PER AMM 27-42-03.  OPERATIONAL CHECK  GOOD IAW 27-40-00-710-801 A02.
